I have been here before...been several months. I was surprised to learn that Armour is really not in the Endo "Bible" so to speak. I had an earlier post several weeks ago regarding the fact my new endo I lucked up on told me it was like Cocaine/Speed so to speak. Below were my results and the MD I was seeing at the time which I found under "TOP Thryroid Docs" to me to increase my Mrmour dose to 60 mg 3-4 daily and continue Synthroid .150mcg. below was my lab results..my new endo was needless to say hysterical why he was basically overdosing me and my body was telling me but noone at the office would listen:
Throid Peroxidase (TPO) Ab >1000
Antithyroglobulin Ab <20
Triiodothyronine , Free Serum 9.2
TSH < .004
Thyroxine (T4) Free, Direct, S T4, Free (Direct) 2.16
C-Reactive Protein, Cardiac 5.54
I was probably a considered last year a pain in the butt for believing in one or both drugs, but now I'm scared; I have nodules that roll around in my neck and my hear races and some days normal. The endo I found "EXPLAINED" I had Hashimoto's Thyroiditis and was close to have Graves also due to the level rather amount of Armour and Synthroid I was on. I have also started to become allergic to things that have never bothered me in the past. I had some benign skin cancer's removed by my surgeon and he placed me on Alprazolam .5 3x daily and Diazapam 10 mg at nite that have been a God send since I panic so easily and worry all the time.But I don't understand why our local General Practioner won't go along with this and do I switch to a DO who will be more open minded. It's not an addiction it's a cry for help in mine and anyone that has this ....our world is painful and sad. I tried Lexapro, Paxil, Effexor...none of them even helped. I don't know what the next step is ...I have not energy to even walk a distance right now, all my joints feel like they have been hammered. I yearn to feel Great again. I just want to know will this ever happen or will I continue to ride on a see-saw and be up one minute and slammed to the ground the next.
I just went to a new endo who was awesome....he told me I have been undertreated for the past 2 1/2 yrs. I have hashi's and he said it is critical for anyone with hashi's to have a suppressed TSH level of .50-1.0, preferrably .50 if tolerated by the patient. It looks like to me you are being over-dosed and need to find a new doc that knows what the heck he is doing. Don't waste all the time I did....get out there and find a new one! My new doc said that we cannot heal unless we are treated properly and our adrenals are strong. Wow...it sounds like your anxiety is due to hyper levels....when we are hyper we cannot control those emotions very well and you will feel panicky.
My new endo told me STOP the ARMOUR....yea I was a supporter for it cause I felt good for awhile - 6 mo to be exact and then that's when the trouble started. He graduated from EMORY UNIVERSITY in ATLANTA and now I wonder why I let get my attention the most since it used to be one of the best Hospitals around in Georgia. Anyway this endo only has me on the Synthroid .150 mcg, Atenolol 50 mg, Diazide, and I take the Alprazolam .5 and Valium 10mg my surgeon that I saw recently prescribed after treating me to help me with my anxiety. I don't take it religiously as the bottle says 3x daily just when I feel won of my Tsunami attacks coming on. I worry all the time about things I have no control over and this helps. I just don't understand why some doctors sorta alienate you if you ask them to prescribe these anti anxiety medications.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.